# SDR AT0000264

- Difficulty date: May 7, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AVBORNE IN MIAMI FL, FOUND FORWARD ENTRANCE DOOR AFT TOP DOOR STOP BOLT HOLES CRACKED.  INSTALLED REPAIR DOUBLER IAW RES 00-0408.
